# SDR DHL2006513

- Difficulty date: October 2, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498130
- Condition: Gouged
- Location: Bs 334 S4l
- Part time: 65,520 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR NR 111564, DISCREPANCY: BS 334, STR 4L HAS DEEP GOUGE ON STRINGER, ABOVE AND AFT OF L1 DOOR EXIT LIGHT.  CUT OUT DAMAGED AREA APPOX SIZE 2 INCH LENGTH IAW SRM 53-10-3 FIG.1. FAB REPAIR FILLER FROM BAC 1498-108, PO NR 6408112, APPOX  1 LONG IAW SRM 53-10-3 FIG.1 AND 53-10-2 FIG.9. FAB REPAIR SPLICE FROM BAC 1498-130, PO NR 6408131, APPOX  11.6 LONG IAW SRM 53-10-3 FIG.1 AND 53-10-2 FIG.9. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG.1.
